# SDR UALA2011071703650

- Difficulty date: July 17, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,660 hours, 21,635 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: BACR13CD2
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED JUST SHUT ITSELF OFF AFTER SEVERAL MINUTES OF NORMAL OPERATION.  DUE TO RECENT APU BLEED HISTORY, ACCOMPLISH SERVICE TIP. IF NO FAULTS FOUND REPLACE K10645 (562-0439).  CONSULT ON-LINE IPC TO VERIFY PARTS LIST CURRENCY.  ACP'D SERVICE TIP 36-11-00 P500A AND NO FAULT NOTED AFTER 30 MINUTES APU RUNNING.  REPLACED K10645 ON P36.  RAN PACKS AND MOTORED ENGINE WITH APU BLEED SHUTOFF VALVE OPERATING OKAY.
